# SDR C2XA06IA184

- Difficulty date: November 22, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N14925
- Make and model: Emb EMB-145EP
- Aircraft serial: 145004
- Aircraft time: 19,644 hours, 18,083 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR90002
- Condition: Burned
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2648, THE CREW REPORTED A SMOKE ODOR COMING FROM THE CABIN.  MAINTENANCE REMOVED AND REPLACED THE SIDEWALL/CEILING LIGHT BALLAST, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
